# SDR 97FDEA00672

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65493983
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0794 049 CORROSION (C53-224-02) ON CARGO NET CASTING BS 360 TO 380 IN WALL OF CASTING UNDER NET TIE DOWN LBL 40-45, WL 208 AND RBL 45.  REMOVED AND REPLACED CARGO NET CASTING BS 360 TO 380, LBL 40-45 IAW FED-EX SRM 51-30-2.  CASTING AT BS 360 TO 380, RBL 40-45 WILL BE REPLACED ON CUST ID NR0978.
